# SDR HALA20240812222

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N4649K
- Make and model: Airbus A330-343
- Aircraft serial: 1863
- Aircraft time: 1,159 hours, 269 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Controller
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FCMC 1 HAS MULTIPLE FAULTS ON SKYWISE. REMOVED AND REPLACED FCMC 1 IAW A330 AMM 28-51-34. OPS CHECK GOOD. NO FAULTS AT THIS TIME.
